# SDR DALA2017101307473

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON FRAME BS 1022, BETWEEN LONGERONS 29 - 30L  IN THE AFT CARGO BAY.    THE FRAME WAS REPAIRED IAW SRM 53-00-00-2R, PROCEDURE 2.
